It is currently Sun Aug 20, 2017 1:29 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Need help
PostPosted: Sat Jan 18, 2014 10:22 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jan 18, 2014 9:12 pm
Posts: 5
prescribed 1 strip 8/2 that I actually take from 4-6mg in two doses, cutting the strip so I always have some left as doc is 6 hours away and he won't give any refills for any reason/ Now this week, feeling jittery as if going into withdrawals late in day even after taking the 4-6 mgs in two doses. Just sick, heart racing so I take another piece and only have maybe 1 mg left of the 8/2 strip. I have been on sub six months and was doing okay until now. Has that ever happened to anyone? I was scared to post but doing it because I need help. I am scared and no one to ask. Will I keep needing more? Help please.


Top
 Profile  
 
 Post subject: Re: Need help
PostPosted: Sun Jan 19, 2014 12:14 am 
Offline
Average Poster
Average Poster

Joined: Sat Jan 18, 2014 9:12 pm
Posts: 5
Other thing is when I took the extra small dose, felt better. Later had headached as I remember others do when dose is close to 8 mg. would appreciate any comments about how much people need. I want to stay on sub for depression too for at least 1-2 years. thanks for your help!


Top
 Profile  
 
 Post subject: Re: Need help
PostPosted: Mon Jan 20, 2014 1:20 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
Go to http://www.suboxsearch.com and search my blog (not the forum) for 'optimizing absorption'-- the standard dosing method absorbs about a third of a dose, and you can increase that with some attention to the basics of pharmacokinetics..

Everybody needs to have their own 'anxiety plan' too-- something to do, other than take buprenorphine at times like you describe. Soak in a hot bath. Exercise. Put on headphones and calm music. Clean the dishes. Find what works for you--- but get your mind OFF how you FEEL.

I don't know why it is happening--- but it happens to my patients too, usually at times of stress. I really don't think that it is 'real' withdrawal-- just because from what I have seen, it doesn't ACT like real withdrawal (there usually isn't the severe diarrhea that comes with real withdrawal, and it doesn't progressively worsen every hour at the end of the dosing interval.) Of course, you may be different. Try the things I suggested-- they usually work.


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Need help
PostPosted: Mon Jan 20, 2014 5:09 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jan 18, 2014 9:12 pm
Posts: 5
Thank you so much Dr. It is amazing that you knew what it was right away. I went grocery shopping which is two hours away, came home and cooked dinner and before I knew it the day was over and it was all fine on my usual two doses. I wasn't in withdrawal and you are so right, I would have had diarrhea if I had been. That is what happened twice before when I was in opioid withdrawal. I also experience feeling ice cold, then a minute later like I had been plugged into an electric socket. With all that, I still did not stop taking opioids. today I have taken 4 mg and feel fine. this suboxone has been a life saver for me and it is the only thing that has worked in spite of going twice to treatment and going to outpatient too. I am excited about life again, but like any true addict, I worry about what is around the corner. Is it too good to last? what new side effects will I have or won't have. Just for today, however, I am relieved knowing I don't have to keep upping my dose. Thanks for caring. I am glad I had the courage to post.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group